# SDR 9619943220

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- System (JASC): 2210 · Autopilot System
- Part: Flt Contl Unit
- Part number: K217A8M8
- Condition: Malfunctioned
- Location: E/E Compt
- Part time: 7,229 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER LEVEL OFF AT CRUISE FL350, LOST NR 1 AUTO-PILOT.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND RESET NR 1 FLIGHT MANAGEMENT AND GUIDANCE COMPUTER WITH NO HELP.  LATER, LOST THE FLIGHT CONTROL UNIT.  AIRCRAFT DIVERTED TO MIA AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FLIGHT CONTROL UNIT, OPERATIONAL CHECK OK.
